Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 33, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 29, 2007, 7:30 PM CDT for Hill County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 29, 2007, 7:30 PM CDT (00:30 UTC)
- Expired
- Mar 29, 2007, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 67 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 7:30 PM CDT | FLASH FLOOD | 3 N Abbott, TX | HIGH WATER RESCUE MILE MARKER 362 I-35. FLOODING REPORTED AS INCREDIBLE |
| Mar 29, 9:28 PM CDT | FLASH FLOOD | Mertens, TX | ROADS WASHED OUT NEAR MERTENS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 300030
FFWFWD
TXC217-300330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT THU MAR 29 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HILL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
RAIN CONTINUING ACROSS HILL COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABBOTT AND
HILLSBORO.
THIS IS AN EXTENSION OF THE PREVIOUS FLASH FLOOD WARNING FOR HILL
COUNTY. THE FLASH FLOOD WARNING FOR BOSQUE COUNTY HAS BEEN ALLOWED
TO EXPIRE...BUT SOME RESIDUAL FLOODING ISSUES REMAIN...AND A FLOOD
ADVISORY WILL BE ISSUED TO ADDRESS THOSE ISSUES.
INTERSTATE 35 IN HILL COUNTY HAS BEEN CLOSED DUE TO EXTENSIVE FLASH
FLOODING. HIGH WATER ON I-35 HAS RESULTED IN NUMEROUS STRANDED AND
ABANDONED VEHICLES. AUTHORITIES ARE WORKING TO DETOUR TRAFFIC TO
USABLE ROUTES.
FLOODING ISSUES WILL CONTINUE LONG AFTER THE RAIN HAS COME TO AN
END. MOTORISTS ARE URGED TO EXERCISE CAUTION...PARTICULARLY AT NIGHT
WHEN IT IS MORE DIFFICULT TO ASSESS THE DANGERS OF FLOODING.
LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
3183 9673 3207 9689 3206 9694 3227 9710
3218 9745 3206 9748
$$
253 follow-up statements
000
WGUS74 KFWD 300142
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT THU MAR 29 2007
TXC217-300330-
HILL TX-
842 PM CDT THU MAR 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR HILL
COUNTY...
AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS HILL COUNTY.
EXTREME FLASH FLOODING HAS OCCURRED THROUGHOUT HILL COUNTY THIS
AFTERNOON AND EVENING. MANY ROADS REMAIN CLOSED OR ARE OTHERWISE
IMPASSABLE. AVOID TRAVELING UNLESS ABSOLUTELY NECESSARY. INTERSTATE
35 WILL REMAIN IMPASSABLE WITH HIGH WATER AND ABANDONED VEHICLES.
LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
3183 9673 3207 9689 3206 9694 3227 9710
3218 9745 3206 9748
$$
25000
WGUS74 KFWD 300144 AAA
FFSFWD
FLASH FLOOD STATEMENT...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT THU MAR 29 2007
TXC217-300330-
HILL TX-
844 PM CDT THU MAR 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR HILL
COUNTY...
AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS HILL COUNTY.
EXTREME FLASH FLOODING HAS OCCURRED THROUGHOUT HILL COUNTY THIS
AFTERNOON AND EVENING. MANY ROADS REMAIN CLOSED OR ARE OTHERWISE
IMPASSABLE. AVOID TRAVELING UNLESS ABSOLUTELY NECESSARY.
AS MUCH AS 7 INCHES OF RAIN HAS FALLEN IN ABBOTT ALONG I-35 NEAR THE
MCLENNAN COUNTY LINE. INTERSTATE 35 WILL REMAIN IMPASSABLE WITH HIGH
WATER AND ABANDONED VEHICLES.
LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
3183 9673 3207 9689 3206 9694 3227 9710
3218 9745 3206 9748
$$
25000
WGUS74 KFWD 300231
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 PM CDT THU MAR 29 2007
TXC217-300330-
HILL TX-
929 PM CDT THU MAR 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR HILL
COUNTY...
AT 924 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS INDICATED THAT
ROADWAYS REMAIN FLOODED EVEN THOUGH THE HEAVY RAINFALL AS ENDED.
ROADS IN MERTENS...EAST OF HILLSBORO...ARE WASHED OUT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ITASCA...
HILLSBORO...COVINGTON...CARLS CORNER AND BLUM
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN AROUND...DONT
DROWN.
LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
3183 9673 3207 9689 3206 9694 3227 9710
3218 9745 3206 9748
$$
JASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 6:22 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 29, 6:22 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 622 PM CDT THU MAR 29 2007 .UPDATE... AN UPDATE HAS BEEN SENT TO INCLUDE TORNADO WATCH 90 AND REMOVE SEVERE THUNDERSTORM WATCH 89. HAVE ALSO UPDATED THE HOURLY TEMPERATURE/DEWPOINT GRIDS. #58 && .PREV DISCUSSION... /ISSUED 323 PM CDT THU MAR 29 2007/ DISCUSSION... LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH FLOOD WATCH THROUGH FRIDAY EVENING. STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS. STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE OVERNIGHT HOURS. A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST. THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON. WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS. A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE EXPECTED BY WEDNESDAY AND THURSDAY. AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 56 72 53 / 90 60 80 40 10 WACO, TX 63 76 59 73 53 / 80 60 80 60 10 PARIS, TX 62 78 60 72 50 / 60 30 80 60 10 DENTON, TX 62 75 54 72 48 / 90 70 80 40 10 MCKINNEY, TX 63 76 57 71 48 / 90 50 80 50 10 DALLAS, TX 64 76 58 72 55 / 90 60 80 50 10 TERRELL, TX 64 77 59 71 53 / 70 40 80 60 10 CORSICANA, TX 63 78 61 71 55 / 60 40 80 70 20 TEMPLE, TX 63 76 60 73 55 / 70 60 80 70 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: TXZ091>093-100>104-115>119-129>134-141>145-156>159. && 75/58
Hazardous weather outlook, Mar 29, 7:08 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 708 PM CDT THU MAR 29 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 708 PM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF NORTH TEXAS TONIGHT WITH THE MAIN THREATS BEING ISOLATED TORNADOES...LARGE HAIL AND EXCESSIVE RAINFALL. A FLASH FLOOD WATCH IN AFFECT FOR THE WESTERN TWO THIRDS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY NIGHT WITH THE POTENTIAL FOR LARGE HAIL....DAMAGING WINDS AND ISOLATED TORNADOES. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT AS SOME AREAS MAY RECEIVE AN ADDITIONAL 2 TO 3 INCHES. THUNDERSTORMS WILL STILL BE ACTIVE ACROSS NORTH TEXAS ON SATURDAY...THEN DIMINISHING WEST TO EAST SATURDAY NIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS EVENING THROUGH MIDNIGHT...THEN ONLY ISOLATED ACTIVATION IS EXPECTED THROUGH EARLY FRIDAY MORNING.
In the hours before
Special weather statement, Mar 29, 5:57 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 557 PM CDT THU MAR 29 2007 TXZ134-292330- ELLIS TX- 557 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN ELLIS COUNTY AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF ENNIS...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3229 9687 3212 9681 3220 9649 3244 9646 07/BB
Local storm report, Mar 29, 6:39 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG COOLIDGE 31.75N 96.65W
03/29/2007 LIMESTONE TX LAW ENFORCEMENT
TREES UPROOTED AND THROWN ON CARS AND HOUSES NEAR
COOLIDGE.Local storm report, Mar 29, 6:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM FLASH FLOOD 1 W NOCONA 33.78N 97.75W
03/29/2007 MONTAGUE TX AMATEUR RADIO
1-2 FEET OF WATER OVER HIGHWAY 82 WEST OF NOCONA AND
I-75 SOUTH OF NOCONA.Local storm report, Mar 29, 6:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
658 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 S ANGUS 31.97N 96.43W
03/29/2007 E1.00 INCH NAVARRO TX EMERGENCY MNGR
REPORTED IN ANGUS AND RICHLANDSpecial weather statement, Mar 29, 7:02 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 702 PM CDT THU MAR 29 2007 TXZ102-117-300030- WISE TX-PARKER TX- 702 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN PARKER COUNTY SOUTHERN WISE COUNTY AT 702 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRIAR...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...BOYD...BRIAR...RENO AND SPRINGTOWN. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3291 9775 3284 9759 3316 9736 3323 9758 13
Local storm report, Mar 29, 7:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT THU MAR 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 2 W RETREAT 32.05N 96.51W
03/29/2007 NAVARRO TX BROADCAST MEDIA
POWER OUTAGES AND TREES DOWN WEST OF RICHLAND OVER
COUNTY ROADSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:02 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 53 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 34 min |
| Mar 29, 7:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:37 PM CDT | Flash Flood Warning | FWD | Limestone, Navarro | 4 hr |
| Mar 29, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 34 min |
| Mar 29, 8:33 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Mar 29, 9:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Mar 29, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Mar 29, 9:48 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Mar 29, 10:24 PM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Mar 29, 11:22 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Mar 30, 2:01 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 30, 10:00 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Mar 30, 10:27 AM CDT | Special Weather Statement | FWD | Eastland | 33 min |
| Mar 30, 10:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Mar 30, 10:41 AM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 30, 10:50 AM CDT | Tornado Warning | FWD | Eastland | 40 min |
| Mar 30, 10:57 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Mar 30, 11:29 AM CDT | Tornado Warning | FWD | Eastland | 49 min |
| Mar 30, 11:45 AM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 60 min |
| Mar 30, 12:02 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Lampasas, McLennan | 58 min |
| Mar 30, 12:21 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 66 min |
| Mar 30, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 54 min |
| Mar 30, 1:25 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 45 min |
| Mar 30, 1:50 PM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Mar 30, 1:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Mar 30, 1:57 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Mar 30, 2:49 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 2:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Mar 30, 3:01 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Lampasas | 4 hr |
| Mar 30, 3:15 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 30 min |
| Mar 30, 3:25 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 3:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Mar 30, 3:32 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Mar 30, 3:52 PM CDT | Tornado Warning | FWD | Bell, Coryell | 53 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 30, 4:19 PM CDT | Tornado Warning | FWD | McLennan | 56 min |
| Mar 30, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 58 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 62 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | FWD | Falls | 62 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague | 57 min |
| Mar 30, 5:05 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Mar 30, 5:14 PM CDT | Tornado Warning | FWD | McLennan | 44 min |
| Mar 30, 5:30 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 5:42 PM CDT | Tornado Warning | FWD | Limestone | 63 min |
| Mar 30, 5:52 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 25 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Mar 30, 6:34 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 26 min |
| Mar 30, 6:39 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Mar 30, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.